Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Do the vibrations in my arms and legs have anything to do with heart muscles ?

hi..i start diabetic type 1 when i was 19yrs old now I m 40 and mother of about last year i was told that i have osteoarthristis...then three month later i was told that i have fibromyalgia ....then last week i got heart muscular . waiting for letter about heart specailist. at the moment i still got vibration my foot, my leg.and my arm as well..i keep getting vibration all the time if i want rest but somehow i got vibration. i had to keep walking around, heart do with stress or not? what should i do thank you debs
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query
I dont understand what 'heart muscular' is. Please elaborate on what your symptims to help me out.
About the vibration, i think it might be peripheral neuropathy secondary to diabetes. You an take neurobion or pregabalin 75 once a day to help u out but i am a little concerned about the 'heart muscular' as pregab causes cardiac toxicity. Meet a neurologist.
Have a healthy living
Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor